The Annals of Probability

Central limit theorems for Gaussian polytopes

Imre Bárány and Van Vu

Full-text: Open access

Article information

Source
Ann. Probab., Volume 36, Number 5 (2008), 1998.

Dates
First available in Project Euclid: 11 September 2008

Permanent link to this document
https://projecteuclid.org/euclid.aop/1221138773

Digital Object Identifier
doi:10.1214/07-AOP378

Citation

Bárány, Imre; Vu, Van. Central limit theorems for Gaussian polytopes. Ann. Probab. 36 (2008), no. 5, 1998. doi:10.1214/07-AOP378. https://projecteuclid.org/euclid.aop/1221138773


Export citation

References

  • [1] Bárány, I. and Vu, V. H. (2007). Central limit theorems for Gaussian polytopes. Ann. Probab. 35 1593–1621.
  • [2] Hueter, I. (1994). The convex hull of a normal sample. Adv. in Appl. Probab. 26 855–875.
  • [3] Hueter, I. (1999). Limit theorems for the convex hull of random points in higher dimensions. Trans. Amer. Math. Soc. 351 4337–4363.
  • [4] Hug, D. and Reitzner, M. (2005). Gaussian polytopes: Variances and limit theorems. Adv. in Appl. Probab. 37 297–320.